# SDR CA970728001

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002857
- Condition: Cracked
- Location: Bs 207
- Part time: 14,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME AT STA 207 APPROXIMATELY EIGHT INCHES ABOVE FLOOR LEVEL ON LEFT SIDE CRACKED FROM LOWER TWO LIGHTING HOLES TO THE STRINGER CUT-OUT.  REPAIRED.
